Problem injecting Heperin?

A forum to discuss Chronic Cerebrospinal Venous Insufficiency and its relationship to Multiple Sclerosis.

Problem injecting Heperin?

Postby dc10 » Wed Dec 22, 2010 8:35 am

I have been injecting Heperin for the last 6 days myself but about 30 minutes ago went to do it and had a problem

i pushed the needle into the lower stomach like usual but the needle was quite near the surface and slightly bent, so i only injected 0.05ml (0..6ml dose) pulled the needle out and left it for a nurse to do later today,

after the poor attempt there is a small 'blister' like mark due to the small amount of solution i injected being injected to close to the skin surface,

as i wont see the nurse till tonight - 5-6 hours time, is there anything i should do?

is it a big problem there is a small amount of Heperin in the top layer of skin appearing like a blister?

thank you
User avatar
dc10
Family Elder
 
Posts: 250
Joined: Tue Sep 21, 2010 3:00 pm

Advertisement

Postby Algis » Wed Dec 22, 2010 8:39 am

Let it heal, Buddy, I do not believe it is gonna make you another scarface nor rip half your belly for life :D

If you feel itchy; rub a bit of 'nivea' cream or similar...

And be well :)
User avatar
Algis
Family Elder
 
Posts: 782
Joined: Sat Nov 21, 2009 4:00 pm
Location: XinDian, Taiwan

Postby dc10 » Wed Dec 22, 2010 9:21 am

just seen the nruse and she said the heperin near the surface will absorb so all is good
User avatar
dc10
Family Elder
 
Posts: 250
Joined: Tue Sep 21, 2010 3:00 pm


Return to Chronic Cerebrospinal Venous Insufficiency (CCSVI)

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users